CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
A Case of Pheochromocytoma Crisis with Acute Myocardial Infarction Induced by Glucocorticoids Administration.
Woo Sun Rou, Sang Kyung Jung, Sung Yun Lee, Yun Jeong Lee, Dong Jun Kim, Young Doo Kim, Hyung Yoon Kim, Sunhee Chang, Jung Hyun Noh
Endocrinol Metab. 2010;25(3):240-244.   Published online September 1, 2010
DOI: https://doi.org/10.3803/EnM.2010.25.3.240

Excel Download

A Case of Pheochromocytoma Crisis with Acute Myocardial Infarction Induced by Glucocorticoids Administration
Endocrinology and Metabolism. 2010;25(3):240   Crossref logo
Link1 Link2 Link3

Cyclophosphamide/glucocorticoids
Reactions Weekly. 2017;1633(1):245-245   Crossref logo
Link1 Link2 Link3

A Case of Pheochromocytoma Presented with Acute Myocardial Infarction
Korean Circulation Journal. 1999;29(3):306   Crossref logo
Link1 Link2 Link3

Successful Refractory of Acute Myocardial Infarction-induced Electrical Storm by Defibrillations and Amiodarone: A Case Report
. 2020;   Crossref logo
Link1 Link2

A Case of Acute Myocardial Infarction During a Sickle Cell Crisis
Chest. 2017;152(4):A79   Crossref logo
Link1 Link2

Glibenclamide
Reactions Weekly. 2014;1520(1):113-113   Crossref logo
Link1 Link2 Link3

Cisplatin
Reactions Weekly. 2013;1452(1):12-12   Crossref logo
Link1 Link2 Link3

Acute Myocardial Infarction Probably Related to Severe Coronary Vasospasm During Pheochromocytoma Crisis
Revista Española de Cardiología (English Edition). 2011;64(3):244-246   Crossref logo
Link1 Link2

Tyhroid Storm-Induced Worsening Acute Myocardial Infarction: A Case Report
Journal of the Endocrine Society. 2021;5(Supplement_1):A314-A314   Crossref logo
Link1 Link2

Nitroglycerine Induced Acute Myocardial Infarction in a Patient with Myocardial Bridging
Case Reports in Cardiology. 2014;2014:1-3   Crossref logo
Link1 Link2 Link3